# SDR 07FDEA02372

- Difficulty date: July 5, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 6572187
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABLIZER RIB NUMBER 2 LT OTBD CHORD CRACKED AT STRINGER 7.  REMOVED DAMAGE, FABRICATED REPAIR PARTS, SENT TO HEAT TREAT, TRACKING NR 2007-06-203, DRILLED, TREATED, AND PRIMED REPAIR PARTS.  INSTALLED REPAIR PARTS REF SRM 55-30-5 FIG 1.
